# SDR GUUA93721111409A

- Difficulty date: November 14, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 29,729 hours, 36,495 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED CHEMICAL ODOR COMING FROM RT BLEED.  FOUND RESIDUAL OIL AT RT ENG INTAKE CLEANED AREA OF OIL.  PREVIOUSLY SUBMITTED CORRECTED DATE.
